|about something I read
Jul 20, 2003
When a count of CD4 on 389 and a viroload > than 100,000. I read when under vacination the viroload result tendency is to duplicate. is this mean that the viroload could be 50,000 or less and he dosen't need medication now?
| Response from Dr. Holodniy
Yes viral loads can increase after vaccination. The increase can be as much as 10 times. The immune system stimulation usually subsides about 4 weeks after receiving the vaccination, at which time a viral load can be obtained to see what it truly is.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Pain In Penis A Sign Of AIDS?
- Vaginal Discharge Could I Have Acute HIV Infection
- Black Spots After Giving Handjob Worried I Have HIV
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.